# SDR GTIA2025092939101

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 41,206 hours, 18,857 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Bushing
- Part number: 552800200200
- Part serial: IC8101
- Condition: Corroded
- Location: Zone 300
- Part time: 41,206 hours, 18,857 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BUSHINGS REMOVAL CORROSION WAS FOUND ON INNER BORE HINGE FITTING Ñ3 AT RH ELEVATOR (2EA) RAF 3589623-01 CREATED-REPAIRED BOTH BORES AND REPLACED BUSHINGS (2 EA) ON HINGE FITTING #3 AT RH ELEVATOR IAW SRM 55-26-41-300-004 THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM COMPONENT FIRST FLIGHT 6 YEARS SUBSEQUENT INSPECTION AT INTERVALS OF 6 YEARS NDT INSPECTION TYPE: DETAILED INSPECTION IAW SRI 55-26-41-205-001
